Aug 21, 2003
Doc...glad your back..and love your sense of humor!!! first..I think I have been tested for all situations that might cause fatigue, but will go back and check. I am tired...and I seem to be waking up later in the mornings and have a hard time waking up now..but anyway...I am back in the gym..and FEEL GREAT!!! Please tell everyone that they have to FORCE themselves into the gym..if you sit around the fatique will get worse and the better you look from working out...the better you feel..its natural medication. My question...before I work out I take Hydroxycut..I cant do my cardio without it. its now Ephedra free and it contains Calcium, Chromium, Potassium, Green tea, caffeine, guarana. What do you think..It really helps!!! but will it cause heart problems down the road and will it react badly with Kaletra and Combivir. thanks so much and welcome back
Response from Dr. Frascino
I'm delighted to hear you are back at the gym and feeling great. Yes, exercise does indeed energize us! And if that wasn't enough motivation, it also makes us look better naked.
Hyroxycut has been around for quite some time, and was originally promoted as a weight-loss product. That was most likely due to its ephedrine (ma huang) component. We now know this stuff (ephedra) is dangerous. Many supplements, like Hyroxycut, now have an ephedrine- (ephedra) free formulation. The kick you get out of Hydroxycut is most likely caffeine-related, because Hydroxycut contains guarana (caffeine), green tea (more caffeine), and, if I'm not mistaken, even more caffeine on top of that. It also used to contain willow bark, which is like aspirin, as well as the components you listed. What do I think? Well, first off, I'd definitely stay away from ephedrine- (ephedra) containing products. Next, for a caffeine pre-workout boost, I'd prefer a double espresso, but that's just me. I tend to think coffee is one of the 4 basic food groups. As for drug interactions, I don't see a problem with Kaletra or Combivir, but always let your HIV specialist know what supplements you are taking. He or she may want to see the complete list of ingredients to check for drug interactions.
So, see you on the stair climber (or perhaps at Starbucks?). Stay well.
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
- Psoriasis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- Can You Get Hepatitis B After Vaccine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.